# SDR ZJW2004F00001

- Difficulty date: September 14, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N127KH
- Make and model: Gulstm 500B
- Aircraft serial: 102738
- Engine: Lyc IO540E1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cap
- Part number: 60828
- Condition: Out Of Position
- Location: Nr 5 Cylinder
- Component: Engine, IO540E1A5
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 5 CYLINDER WRIST PIN CAP ROLLED UP IN PISTON.  CAUSE METAL FRAGMENTS IN  OIL SCREEN.  RESTRICTED OIL FLOW TO GOVERNOR.  CAUSED DROP IN RPM.  ENGINE WAS FEATHERED AND LANDED SAFETY.
